skin-hair-icon
Skin become too black
Hi, I used skin lite cream in my college days after using that, my skin became too black and got more pimples. And last year i used some chemical product's, after that as well its again started to become black too. Can someone help me with any advise to use any good soap or cream to become little white.
86 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please stop using skinlite cream as it contains strong steroid which will cause serious side effects. Steroid induced pimples, photosensitivity that is sensitivity to sunlight, rosacea that is red face,  atrophy that is thinning of skin, stretch marks, pigmentation, dryness, severe itching and increase hair growth on the face are many side effects of this. Reports of skin cancer are also there. Please don't use any such steroid containing fairness creams. You will require treatment to slowly reduce the steroid addiction of the skin. Please send photos through online consultation for proper examination and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.